Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2018, Article ID 4276591, 12 pages
https://doi.org/10.1155/2018/4276591
Research Article

Three-Dimensional Coupled NLS Equations for Envelope Gravity Solitary Waves in Baroclinic Atmosphere and Modulational Instability

1College of Oceanography, Hohai University, Nanjing 210098, China
2College of Roads and Bridges, Nanjing Vocational Institute of Transport Technology, Nanjing 211188, China
3College of Mathematics and Systems Science, Shandong University of Science and Technology, Qingdao, Shandong 266590, China
4Key Laboratory of Meteorological Disaster of Ministry of Education, Nanjing University of Information Science and Technology, Nanjing 210044, China

Correspondence should be addressed to Ruyun Wang; nc.ude.uhh@yrgnaw

Received 3 August 2017; Accepted 30 October 2017; Published 8 January 2018

Academic Editor: Qin Yuming

Copyright © 2018 Baojun Zhao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. S. Russell, “Repeat on waves,” Tech. Rep. 41, British Association for the Advancement of Science, 1837. View at Google Scholar
  2. R. R. Long, “Solitary waves in the westerlies,” Journal of the Atmosphere Sciences, vol. 21, pp. 197–200, 1964. View at Google Scholar
  3. D. J. Benny, “Long non-linear waves in fluid flows,” Studies in Applied Mathematics, vol. 45, pp. 52–63, 1966. View at Google Scholar
  4. H. Yang, Q. Zhao, B. Yin, and H. Dong, “A new integro-differential equation for rossby solitary waves with topography effect in deep rotational fluids,” Abstract and Applied Analysis, vol. 2013, Article ID 597807, 2013. View at Publisher · View at Google Scholar · View at Scopus
  5. H. Yang, B. Yin, Y. Shi, and Q. Wang, “Forced ILW-Burgers equation as a model for Rossby solitary waves generated by topography in finite depth fluids,” Journal of Applied Mathematics, vol. 2012, Article ID 491343, 2012. View at Publisher · View at Google Scholar · View at Scopus
  6. M. C. Li, “Nonlinear processes of squall line formation in the atmosphere and KdV equations,” Scientia Sinica, vol. 11, pp. 341–350, 1981. View at Google Scholar
  7. S. D. Liu and S. K. Liu, “The solution of nonlinear wave equation in atmosphere,” Acta Meteorologica Sinica, vol. 40, pp. 279–288, 1982. View at Google Scholar
  8. D. H. Luo, “On the nonlinear Benjamin-Ono equation in atmosphere and its generalization,” Science in China (Series B), vol. 32, pp. 1233–1245, 1989. View at Google Scholar
  9. Y. Shi, B. Yin, H. Yang, D. Yang, and Z. Xu, “Dissipative nonlinear Schrödinger Equation for envelope solitary Rossby waves with dissipation effect in stratified fluids and its solution,” Abstract and Applied Analysis, Article ID 643652, Art. ID 643652, 9 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  10. W. X. Ma, “Trigonal curves and algebro-geometric solution to soliton hierarchies I,” Proceedings of the Royal Society A, vol. 473, Article ID 20170232, 2017. View at Google Scholar
  11. W. X. Ma, “Trigonal curves and algebro-geometric solution to soliton hierarchies II,” Proceedings of the Royal Society A, vol. 473, Article ID 20170233, 2017. View at Google Scholar
  12. Y. J. Cui, “Uniqueness of solution for boundary value problems for fractional differential Equations,” Applied Mathematics Letters, vol. 51, pp. 48–54, 2016. View at Google Scholar
  13. Z. Bai, X. Dong, and C. Yin, “Existence results for impulsive nonlinear fractional differential equation with mixed boundary conditions,” Boundary Value Problems, vol. 1, pp. 63–71, 2016. View at Publisher · View at Google Scholar · View at MathSciNet
  14. H. Li, “Existence of nontrivial solutions for unilaterally asymptotically linear three-point boundary value problems,” Abstract and Applied Analysis, vol. 2014, Article ID 263042, 7 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. X.-X. Xu, “An integrable coupling hierarchy of the Mkdv-Integrable systems, its hamiltonian structure and corresponding nonisospectral integrable hierarchy,” Applied Mathematics and Computation, vol. 216, no. 1, pp. 344–353, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  16. H.-X. Yang, J. Du, X.-X. Xu, and J.-P. Cui, “Hamiltonian and super-Hamiltonian systems of a hierarchy of soliton equations,” Applied Mathematics and Computation, vol. 217, no. 4, pp. 1497–1508, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. H. Dong, K. Zhao, H. Yang, and Y. Li, “Generalised (2+1)-dimensional super {MK}dV hierarchy for integrable systems in soliton theory,” East Asian Journal on Applied Mathematics, vol. 5, no. 3, pp. 256–272, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. B. Feng, Y. Zhang, and H. Dong, “A few integrable couplings of some integrable systems and (2 + 1)-dimensional integrable hierarchies,” Abstract and Applied Analysis, vol. 2014, Article ID 932672, 2014. View at Publisher · View at Google Scholar · View at Scopus
  19. X. Guo, “On bilinear representations and infinite conservation laws of a nonlinear variable-coefficient equation,” Applied Mathematics and Computation, vol. 248, pp. 531–535, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. T. Xu and Y. Chen, “Localized waves in three-component coupled nonlinear Schroodinger equation,” Chinese Physics B, vol. 25, Article ID 090201, 2016. View at Google Scholar
  21. Y. Li, W.-X. Ma, and J. E. Zhang, “Darboux transformations of classical Boussinesq system and its new solutions,” Physics Letters A, vol. 275, no. 1-2, pp. 60–66, 2000. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  22. Q.-L. Zhao, X.-Y. Li, and F.-S. Liu, “Two integrable lattice hierarchies and their respective Darboux transformations,” Applied Mathematics and Computation, vol. 219, no. 10, pp. 5693–5705, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  23. D.-y. Chen, D.-j. Zhang, and S.-f. Deng, “The novel multi-soliton solutions of the {MK}dV-sine Gordon equations,” Journal of the Physical Society of Japan, vol. 71, no. 2, pp. 658-659, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  24. E. G. Fan and H. Q. Zhang, “The homogeneous balance method for nonlinear soliton equations,” Acta Physics Sinica, vol. 47, pp. 353–362, 1998. View at Google Scholar
  25. S. Liu, Z. Fu, S. Liu, and Q. Zhao, “Jacobi elliptic function expansion method and periodic wave solutions of nonlinear wave equations,” Physics Letters A, vol. 289, no. 1-2, pp. 69–74, 2001. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  26. W. X. Ma and R. G. Zhang, “Adjont symmetry constraints of muliti-component AKNS equations,” Chinese Anals of Mathematics, vol. 23, pp. 373–384, 2002. View at Google Scholar
  27. H. W. Yang, Z. H. Xu, D. Z. Yang, X. R. Feng, B. S. Yin, and H. H. Dong, “ZK-Burgers equation for three-dimensional Rossby solitary waves and its solutions as well as chirp effect,” Advances in Difference Equations, 2016:167, 22 pages, 2016. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  28. K. C. Le and L. T. K. Nguyen, Energy Methods in Dynamics, Springer Verlag, Berlin, Germany, 2014.
  29. K. C. Le and L. T. Nguyen, “Slope modulation of waves governed by sine-Gordon equation,” Communications in Nonlinear Science and Numerical Simulation, vol. 18, no. 7, pp. 1563–1567, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  30. K. C. Le and L. T. Nguyen, “Amplitude modulation of waves governed by Korteweg-de Vries equation,” International Journal of Engineering Science, vol. 83, pp. 117–123, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  31. K. C. Le and L. T. K. Nguyen, “Slope modulation of ring waves governed by two-dimensional sine-Gordon equation,” Wave Motion, vol. 55, pp. 84–88, 2015. View at Publisher · View at Google Scholar · View at Scopus
  32. Q.-L. Zhao and X.-Y. Li, “A Bargmann system and the involutive solutions associated with a new 4-order lattice hierarchy,” Analysis and Mathematical Physics, vol. 6, no. 3, pp. 237–254, 2016. View at Publisher · View at Google Scholar · View at MathSciNet
  33. X.-Y. Li, Y.-X. Li, and H.-X. Yang, “Two families of Liouville integrable lattice equations,” Applied Mathematics and Computation, vol. 217, no. 21, pp. 8671–8682, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  34. A. Biswas, “1-Soliton solution of the generalized Zakharov-Kuznetsov equation with nonlinear dispersion and time-dependent coefficients,” Physics Letters A, vol. 373, no. 33, pp. 2931–2934, 2009. View at Publisher · View at Google Scholar · View at Scopus
  35. C. M. Khalique and G. Magalakwe, “Combined sinh-cosh-Gordon equation: Symmetry reductions, exact solutions and conservation laws,” Quaestiones Mathematicae, vol. 37, no. 2, pp. 199–214, 2014. View at Publisher · View at Google Scholar · View at Scopus
  36. K. C. Le and L. T. K. Nguyen, “Amplitude modulation of water waves governed by Boussinesq’s equation,” Nonlinear Dynamics, vol. 81, no. 1-2, pp. 659–666, 2015. View at Publisher · View at Google Scholar · View at Scopus
  37. R. Zhang, L. Yang, J. Song, and H. Yang, “(2+1) dimensional Rossby waves with complete Coriolis force and its solution by homotopy perturbation method,” Computers & Mathematics with Applications, vol. 73, no. 9, pp. 1996–2003, 2017. View at Publisher · View at Google Scholar · View at Scopus
  38. W. H. Hui, “Exact envelope-soliton solutions of a two-dimensional nonlinear wave equation,” Zeitschrift für Angewandte Mathematik und Physik (ZAMP), vol. 30, no. 6, pp. 929–936, 1979. View at Publisher · View at Google Scholar · View at Scopus
  39. H. C. Yuen and B. M. Lake, “Nonlinear Dynamics of Deep-Water Gravity Waves,” Advances in Applied Mechanics, vol. 22, no. C, pp. 67–229, 1982. View at Publisher · View at Google Scholar · View at Scopus
  40. A. D. D. Craik, Wave Interactions and Fluid Flows, Cambridge University Press, London, UK, 1985.
  41. H. C. Yuen and W. E. Ferguson Jr., “Relationship between Benjamin-Feir instability and recurrence in the nonlinear Schrödinger equation,” Physics of Fluids, vol. 21, no. 8, pp. 1275–1278, 1978. View at Publisher · View at Google Scholar · View at Scopus